Open Access
March, 2010 Measure of submanifolds in the Engel group
Enrico Le Donne , Valentino Magnani
Rev. Mat. Iberoamericana 26(1): 333-346 (March, 2010).


We find all intrinsic measures of $C^{1,1}$ smooth submanifolds in the Engel group, showing that they are equivalent to the corresponding $d$-dimensional spherical Hausdorff measure restricted to the submanifold. The integer $d$ is the degree of the submanifold. These results follow from a different approach to negligibility, based on a blow-up technique.


Download Citation

Enrico Le Donne . Valentino Magnani . "Measure of submanifolds in the Engel group." Rev. Mat. Iberoamericana 26 (1) 333 - 346, March, 2010.


Published: March, 2010
First available in Project Euclid: 16 February 2010

zbMATH: 1198.58007
MathSciNet: MR2666317

Primary: 58C35
Secondary: 22E25 , 53C17

Keywords: Engel group , Hausdorff measure , Submanifolds

Rights: Copyright © 2010 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.26 • No. 1 • March, 2010
Back to Top